Can anyone tell me if Lamictal can cause hearing/ problems? I started clonidine and Lamictal at the same time and my ears keep plugging and unplugging and I don’t know why. I already have tinnitus but this is different and I am going crazy.
Lamictal - Ototoxic medication or clonidine?
Question posted by Jackbarks007 on 24 Feb 2021
Last updated on 26 February 2021
The closest I found is deafness, considered a rare side effect which affects less than 0.1% of people being treated with Lamictal (Lamotrigine).
Uncommon side effects of Lamictal as well are ear pain and tinnitus affectting 0.1% to 1% of persons taking this anticonvulsant.
Clonidine, common side effect: tinnitus affecting 1% to 10% of people using this medication.
Do inform your Dr. if you have not done so already.
lamictal, high blood pressure, bipolar disorder, ulcerative colitis, tardive dyskinesia, tinnitus, hyperhidrosis, alcohol withdrawal, anxiety, atrial fibrillation, benzodiazepine withdrawal, hypertensive emergency, migraine prevention, opiate withdrawal, pain, perimenopausal symptoms, pheochromocytoma diagnosis, seizure prevention, smoking cessation, epilepsy, tourette's syndrome, attention-deficit hyperactivity disorder (adhd), postanesthetic shivering, persisting pain, shingles, restless legs syndrome, insomnia - stimulant-associated, clonidine, hypertension, migraine prophylaxis, postherpetic neuralgia, seizure prophylaxis, schizoaffective disorder, postural orthostatic tachycardia syndrome, medication, hearing, ear
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.